# SDR QXEA9700370

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFT CARGO DOOR EXTERIOR SKIN DENT ABOVE WEB, MEASURES .035 BY .900 OUT OF SRM LIMITS.  FABRICATED AND INSTALLED REPAIR PER E.A. 4-52-65.
